# SDR AU980011

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM565A1
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Hp Turbine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO ENGINE HIGH PRESSURE TURBINE BLADE FAILED. APPROXIMATELY 33% OF THE BLADE TRAILING EDGE WAS MISSING.
